PAM is Pralidoxime Chloride which is an anti Acetylcholinesterase inhibitor. It is used for humans along with Atropine to treat Organophosphorus poisoning ( Parathion, Malathion and most pesticides have this organic phosphorus). It is also used for over dosage medicines, such as ambenonium, neostigmine, and pyridostigmine, that are used to treat myasthenia gravis. It is available in injection and tablet forms. The poisons mentioned above cause muscles weak especially the muscles assisting in breathing. Pralidoxime is used to help get back strength in those muscles there by reducing the respiratory arrest. So the chances of death are reduced with PAM.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have an expired rx for Hydroxyzine Pam 25mg, expired by a little over a year. I am in need of some anxiety medication at the current moment, I don t have a PCP to call and am waiting on my insurance to go through. I understand that most medications loose effectiveness with expiration or can also get stronger and I am wondering what is the affect of this medication when expired, and if it does loose its effectiveness if maybe i can just double up on it, I don t feel I can wait for my insurance to go through and find a PCP, or that I would be able to afford an out of pocket cost for both the medication and a visit. What Can I do?
Can hydroxypam have skin rash and redness as a side effect? My husband is taking it every four hours with four milligrams of dilaudid following bilateral knee surgery and has broken out with a severe rash on back and front we noticed the rash after hydrox was added to the mix? He also was getting lovanox shots which seemed to make skin red in those areas. Not sure what to think. His doctor is wondering which drug to discontinue. ????
My boyfriend recently started taking clonazePAM for anxiety and at first, it really seemed like it was helping him. He definitely is able to sleep at night now. However, lately, he just seems like he is so negative and moody. He will become easily upset and angry about small things, as well as, easily discouraged. He is also very impatient with me. I don t think he would listen if I try telling him that I am worried about him and his moodiness? I love him but sometimes, it s hard to be around all the negativity and anger. Should I be worried?